Note on the computational complexity of j-radii of polytopes in IR(n)

U. Faigle, W. Kern, Martin Streng

Research output: Contribution to journalArticleAcademicpeer-review

11 Citations (Scopus)
40 Downloads (Pure)

Abstract

We show that, for fixed dimensionn, the approximation of inner and outer j-radii of polytopes in ℝn, endowed with the Euclidean norm, is in ℙ. Our method is based on the standard polynomial time algorithms for solving a system of polynomial inequalities over the reals in fixed dimension.
Original languageEnglish
Pages (from-to)1-5
Number of pages5
JournalMathematical programming
Volume73
DOIs
Publication statusPublished - 1996

Keywords

  • Complexity
  • Euclidean norm
  • Polytope
  • Radius

Fingerprint

Dive into the research topics of 'Note on the computational complexity of<i> j</i>-radii of polytopes in IR(n)'. Together they form a unique fingerprint.

Cite this